Advertisment
Indian Journal of Nephrology About us |  Subscription |  e-Alerts  | Feedback | Login   
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size
 Home | Current Issue | Archives| Ahead of print | Search |Instructions |  Editorial Board  

Users Online:96

Official publication of the Indian Society of Nephrology
 ~   Next article
 ~   Previous article
 ~   Table of Contents

 ~   Similar in PUBMED
 ~  Search Pubmed for
 ~  Search in Google Scholar for
 ~Related articles
 ~   Citation Manager
 ~   Access Statistics
 ~   Reader Comments
 ~   Email Alert *
 ~   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1690    
    Printed89    
    Emailed0    
    PDF Downloaded156    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2016  |  Volume : 26  |  Issue : 1  |  Page : 39-41

Dobrin syndrome: A case report and review of the literature


1 Department of Family Medicine, College of Medicine, Al Imam Mohammad Ibn Saud Islamic University, Riyadh, Saudi Arabia
2 Department of Immunology, College of Medicine, Al Imam Mohammad Ibn Saud Islamic University, Riyadh, Saudi Arabia
3 Department of Surgery, College of Medicine, Al Imam Mohammad Ibn Saud Islamic University, Riyadh, Saudi Arabia

Correspondence Address:
K Halim
Department of Immunology, College of Medicine, Al Imam Mohammad Ibn Saud Islamic University, P.O. Box No.- 7544, Riyadh 13317-4233
Saudi Arabia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-4065.157009

Rights and Permissions

Dobrin syndrome or tubulointerstitial nephritis and uveitis syndrome is a rare disease with excellent prognosis. We report a 60-year-old male of Indian origin who presented with acute interstitial nephritis (AIN) and unilateral anterior immune-mediated uveitis. The syndrome has been reported sporadically. This is only the third case from a patient of Indian origin. We highlight this case and evaluate the long-term use of nonsteroidal anti-inflammatory drug-induced AIN and uveitis as a potential causative factor.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Indian Journal of Nephrology
Published by Wolters Kluwer - Medknow
Online since 20th Sept '07